Skip to Main content Skip to Navigation
Journal articles

On the hypoplactic monoid

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622670
Contributor : Jean-Christophe Novelli <>
Submitted on : Monday, September 12, 2011 - 4:15:07 PM
Last modification on : Wednesday, February 3, 2021 - 7:54:26 AM

Identifiers

  • HAL Id : hal-00622670, version 1

Collections

Citation

Jean-Christophe Novelli. On the hypoplactic monoid. Discrete Mathematics, Elsevier, 2000, 217 (1), pp.315-336. ⟨hal-00622670⟩

Share

Metrics

Record views

172